# SDR DJFA2008076

- Difficulty date: October 21, 2008
- Submitted: October 25, 2008
- Operation: Air carrier
- Aircraft: N809LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258432
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CREW REPORTED REAR BAY OVERHEAT LIGHT ILLUMINATED.  MAINTENANCE IS INSPECTING.  FOUND THE WATER SEPARATOR CLAMP LOOSE.  THE CLAMP WAS SECURED.
